# SDR QMLA2025081320087

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N930U
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7925
- Aircraft time: 4,135 hours, 13,550 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M215A10A0001
- Part serial: 18500775
- Condition: Failed
- Location: Evap Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENROUTE BACK TO BASE AFTER A TRANSPORT, THE CREW SMELLED A BURNING ELECTRICAL SMELL. SMOKE IN THE COCKPIT EP WAS FOLLOWED AND IT WAS DETERMINED THAT THE SMELL WENT AWAY WHEN THE ECS WAS TURNED OFF. IAW THE EP, WE LEFT THE ECS OFF AND CONTINUED TO BASE WITHOUT FURTHER INCIDENT.
